# SDR REXA2015071300678

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 23,593 hours, 21,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT OPEN FROM INSIDE.  HANDLE OPEN, PAX DOOR HANDLE MSG, BUT DOOR UNABLE TO OPEN.  R & R PAX DOOR SEAL IAW AMM 52-11-10.  PERFORMED PRESSURIZATION CHECK OF CABIN DOOR SEAL IAW AMM 21-31-00.  OPERATIONS TESTED GOOD.  OK FOR SERVICE.
